# SDR P5CA2018073100171

- Difficulty date: July 29, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,628 hours, 20,316 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Inverter
- Part number: 5292700430
- Part serial: CJ002774
- Condition: Not Reported
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STBY INVERTER REMOVED AND REPLACED. STATIC INVERTER PER AMM 24-33-03. OPS CHECK OK.
